... bleeding whilst on the patch (usually day 17) right the way through to when I remove my patch (day 22) and until I put on a new patch (day 1 new cycle). Why is this happening?
Breakthrough bleeding or spotting, which is bleeding that can occur between periods ranging from slight staining to a heavier flow, are side effects that may occur when you use hormonal contraceptives. Irregular bleeding may occur during the first few months of patch use but may also occur after you have been using the Patch for some time. Such bleeding is temporary and usually does not indicate any serious problems. It is important to continue to use your patches on schedule. If the bleeding occurs for more than a few cycles or lasts for more than a few days, talk to your healthcare professional
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2013 • 2 answers
Posted 3 Apr 2014 • 1 answer
Posted 15 Jun 2014 • 1 answer
Posted 17 Feb 2015 • 1 answer
Ortho Evra - Ive been on the patch for 4 months now and ive been using them all the way through with
Posted 18 Jun 2015 • 1 answer